Alert archive / Alabama / Flash Flood Watches in 2018
Flash Flood Watch 8, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Dec 7, 2018, 3:04 PM CST for 4 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Dec 8, 2018, 12:00 PM CST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2018, 3:04 PM CST (21:04 UTC)
- In effect from
- Dec 8, 2018, 12:00 PM CST
- Expired
- Dec 8, 2018, 10:36 PM CST
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
Counties Baldwin County, AL, Covington County, AL, Escambia County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 99 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 9.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
672 WGUS64 KMOB 072104 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Mobile AL 304 PM CST Fri Dec 7 2018 ALZ059-060-261>266-FLZ201>206-080515- /O.NEW.KMOB.FF.A.0008.181208T1800Z-181209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal- Including the cities of Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 304 PM CST Fri Dec 7 2018 ...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... The National Weather Service in Mobile has issued a * Flash Flood Watch for portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Covington, Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * From Saturday afternoon through Saturday evening * 2 to 4 inches of rain with locally higher amounts are forecast to impact the watch area Saturday afternoon into Saturday evening. Many locations within the watch area remain saturated from heavy rains last weekend. Additional heavy rainfall over a short period of time may lead to flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
6 follow-up statements
771 WGUS64 KMOB 080320 FFAMOB Flood Watch National Weather Service Mobile AL 920 PM CST Fri Dec 7 2018 ALZ059-060-261>266-FLZ201>206-081200- /O.CON.KMOB.FF.A.0008.181208T1800Z-181209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal- Including the cities of Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 920 PM CST Fri Dec 7 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... The Flash Flood Watch continues for * Portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Covington, Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * From Saturday afternoon through Saturday evening * 2 to 4 inches of rain with locally higher amounts are forecast to impact the watch area Saturday afternoon into Saturday evening. Many locations within the watch area remain saturated from heavy rains last weekend. Additional heavy rainfall over a short period of time may lead to flash flooding. Some minor river flooding along area rivers is also expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
416 WGUS64 KMOB 081003 FFAMOB Flood Watch National Weather Service Mobile AL 403 AM CST Sat Dec 8 2018 ALZ059-060-261>266-FLZ201>206-081815- /O.CON.KMOB.FF.A.0008.181208T1800Z-181209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal- Including the cities of Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 403 AM CST Sat Dec 8 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON CST TODAY THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Covington, Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * From noon CST today through this evening * 2 to 4 inches of rain with locally higher amounts are forecast to impact the watch area Saturday afternoon into Saturday evening. Many locations within the watch area remain saturated from heavy rains last weekend. Additional heavy rainfall over a short period of time may lead to flash flooding. Some minor river flooding along area rivers is also expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
335 WGUS64 KMOB 081610 FFAMOB Flood Watch National Weather Service Mobile AL 1010 AM CST Sat Dec 8 2018 ALZ059-060-261>266-FLZ201>206-090100- /O.CON.KMOB.FF.A.0008.181208T1800Z-181209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal- Including the cities of Atmore, Brewton, Flomaton, Andalusia, Opp, Citronelle, Saraland, Stockton, Mobile, Prichard, Theodore, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Bayou La Batre, Dauphin Island, Grand Bay, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 1010 AM CST Sat Dec 8 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... The Flash Flood Watch continues for * Portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Covington, Escambia, Mobile Central, Mobile Coastal, and Mobile Inland. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * Through this evening * 2 to 4 inches of rain with locally higher amounts are forecast to impact the watch area this afternoon into this evening. Many locations within the watch area remain saturated from heavy rains last weekend. Additional heavy rainfall over a short period of time may lead to flash flooding. Some minor river flooding along area rivers is also expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
498 WGUS64 KMOB 090102 FFAMOB Flood Watch National Weather Service Mobile AL 702 PM CST Sat Dec 8 2018 ALZ261-263-265-090215- /O.CAN.KMOB.FF.A.0008.000000T0000Z-181209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mobile Inland-Mobile Central-Mobile Coastal- Including the cities of Citronelle, Saraland, Mobile, Prichard, Theodore, Bayou La Batre, Dauphin Island, and Grand Bay 702 PM CST Sat Dec 8 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Mobile County has been cancelled as the heavy rain has moved east of the county. $$ ALZ059-060-262-264-266-FLZ201>206-090600- /O.CON.KMOB.FF.A.0008.000000T0000Z-181209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Escambia-Covington-Baldwin Inland-Baldwin Central-Baldwin Coastal- Escambia Inland-Escambia Coastal-Santa Rosa Inland- Santa Rosa Coastal-Okaloosa Inland-Okaloosa Coastal- Including the cities of Atmore, Brewton, Flomaton, Andalusia, Opp, Stockton, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, Perdido Bay, Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 702 PM CST Sat Dec 8 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... The Flash Flood Watch continues for * Portions of Alabama and northwest Florida, including the following areas, in Alabama, Baldwin Central, Baldwin Coastal, Baldwin Inland, Covington, and Escambia. In northwest Florida, Escambia Coastal, Escambia Inland, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * Until midnight CST tonight * 2 to 4 inches of rain with locally higher amounts are expected to impact the watch area through this evening. Many locations within the watch area remain saturated from heavy rains last weekend. Additional heavy rainfall over a short period of time may lead to flash flooding. Some minor river flooding along area rivers is also expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
552 WGUS64 KMOB 090257 FFAMOB Flood Watch National Weather Service Mobile AL 857 PM CST Sat Dec 8 2018 ALZ059-060-262-264-266-FLZ201-202-090400- /O.CAN.KMOB.FF.A.0008.000000T0000Z-181209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Escambia-Covington-Baldwin Inland-Baldwin Central-Baldwin Coastal- Escambia Inland-Escambia Coastal- Including the cities of Atmore, Brewton, Flomaton, Andalusia, Opp, Stockton, Bay Minette, Daphne, Fairhope, Foley, Spanish Fort, Fort Morgan, Gulf Shores, Orange Beach, Century, Molino, Walnut Hill, Beulah, Ensley, Fort Pickens, Pensacola, Pensacola Beach, and Perdido Bay 857 PM CST Sat Dec 8 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Baldwin County, Covington County, Escambia County Alabama, and Escambia County Florida has been cancelled. The greatest heavy rain threat has shifted south and east of these areas. $$ FLZ203>206-090600- /O.CON.KMOB.FF.A.0008.000000T0000Z-181209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland- Okaloosa Coastal- Including the cities of Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 857 PM CST Sat Dec 8 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... The Flash Flood Watch continues for * A portion of northwest Florida, including the following areas, Okaloosa Coastal, Okaloosa Inland, Santa Rosa Coastal, and Santa Rosa Inland. * Until midnight CST tonight * 2 to 3 inches of rain are expected to impact the watch area through this evening. Many locations within the watch area remain saturated from heavy rains last weekend. Additional heavy rainfall over a short period of time may lead to flash flooding. Some minor river flooding along area rivers is also expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
340 WGUS64 KMOB 090436 FFAMOB Flood Watch National Weather Service Mobile AL 1036 PM CST Sat Dec 8 2018 FLZ203>206-090545- /O.CAN.KMOB.FF.A.0008.000000T0000Z-181209T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland- Okaloosa Coastal- Including the cities of Jay, Milton, Bagdad, Gulf Breeze, Navarre, Crestview, Destin, Eglin AFB, Fort Walton Beach, Niceville, Seminole, Valparaiso, and Wright 1036 PM CST Sat Dec 8 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for Santa Rosa and Okaloosa Counties has been cancelled. While rain will continue late tonight, the threat for flash flooding has ended. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Dec 7, 11:54 AM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Dec 7, 11:54 AM CST, 3 hours 10 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1154 AM CST Fri Dec 7 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
18Z issuance...VFR conditions expected through early Saturday
morning. Ceilings lower to MVFR as rain begins to slide into the
area on Saturday. Expect easterly winds to increase ahead of the
rain with gusts up to 20 knots Saturday morning. 07/MB
&&
.PREV DISCUSSION... /issued 639 AM CST Fri Dec 7 2018/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...
12Z issuance...VFR conditions can be expected through much of the
period. Ceilings will lower early Saturday morning with rain
chances increasing from the west. /13
PREV DISCUSSION... /issued 456 AM CST Fri Dec 7 2018/
NEAR TERM /Now Through Friday night/...Easterly flow will increase today
as sfc high pressure moves east and an area of low pressure
approaches from the west. Ahead of the low, most areas will remain
dry today with only small rain chances across far northwestern area
this afternoon. As the low moves east tonight and a warm front
begins to lift northward across the northern Gulf, rain chances will
increase from west to east and also near the warm front over the
northern Gulf. The heavy rain is expected to remain west of the area
through tonight. Highs today will range for the mid 50s inland to
upper 50s along the coast. Lows tonight will range from the low to
mid 40s inland to low 50s along the coast. /13
SHORT TERM /Saturday Through Sunday night/...Widespread rainfall
spreads from west to east across the region Saturday through
Saturday night as a surface low pressure system moves eastward
along the coast from LA into the Western FL panhandle.
Deep layer moisture, with precipitable water values consistently
advertised by the GFS to climb to around two inches, coupled with
large scale forcing for ascent should lead to periods of heavy
rainfall. Widespread rainfall totals of 2 to 4 inches with
isolated totals as high as 6 inches remain possible. Current
trends indicate that the heaviest rainfall will fall over
Southeast Mississippi during the late morning hours tapering off
during the early evening hours, Alabama counties West of the I-65
corridor during the afternoon through early evening and Western
Florida Panhandle counties and Alabama counties East of the I-65
corridor mid to late afternoon into the late evening hours.
Concerns for potential flooding remain especially over the area
southeast of a Mobile to Andalusia line due to last weeks heavy
rains last week keeping the soils in this area relatively moist.
Heavy rain fall occurring within short period of time is possible
which could create areas of flash flooding. Furthermore,
widespread rainfalls of 4 inches could lead to minor and possibly
moderate river flooding in this area. A Flash Flood Watch may
be issued for this area in the next 12 hours. Based on the
current forecast track of the surface low, a marginal severe
threat will exist along the coast just ahead of the surface low
in the warm sector. The primary risks being brief tornadoes and
damaging straight line winds Saturday and Saturday night.
A high risk of rip currents will exist along area Gulf beaches
from Friday night through Sunday night. High surf, and minor
coastal flooding will also be possible Saturday afternoon into
Saturday night.
As the region remains under the base of the upper level trough, a
few sprinkles and a lingering chance of some light rain will
continue Sunday through Sunday evening/night time frame. /08
LONG TERM /Monday Through Thursday/...In the wake of the
departing low pressure system, dry northwest flow will develop
over the central Gulf Coast region with temperatures trending
cooler than climatological norms through Tuesday night.
Temperatures moderate to near normal Wednesday as the next area of
low pressure moves into the Mississippi Valley bringing with it a
a chance of showers on Thursday. /08
MARINE...Easterly winds and seas will begin to build late this
afternoon through early Saturday, becoming south by Saturday
afternoon, ahead of a developing surface low approaching from the
west. A strong northwesterly flow is expected in the wake of a
frontal passage Sunday through early next week. /13
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from late tonight through late Sunday
night for ALZ265-266.
FL...High Rip Current Risk from late tonight through late Sunday
night for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory from midnight tonight to 6 AM CST Monday
for GMZ630>636-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Dec 7, 6:43 AM CST, 8 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 643 AM CST Fri Dec 7 2018 ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-081245- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 643 AM CST Fri Dec 7 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A low pressure system is expected to bring heavy rainfall possibly producing local flooding, along with the potential for a few strong storms to the region Saturday afternoon and Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ALZ265-266-FLZ202-204-206-081245- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- Okaloosa Coastal- 643 AM CST Fri Dec 7 2018 ...HIGH RIP CURRENT RISK IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. A low pressure system is expected to bring heavy rainfall possibly producing local flooding, along with the potential for a few strong storms to the region Saturday afternoon and Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-081245- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 643 AM CST Fri Dec 7 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 3:57 AM CST | Small Craft Advisory | MOB | 3 days | |
| Dec 7, 5:55 AM CST | Rip Current Statement | MOB | Baldwin, Mobile | 3 days |
| Dec 7, 10:13 AM CST | River Flood Warning | MOB | Escambia | 10 hr |
| Dec 7, 10:21 AM CST | River Flood Warning | MOB | Covington, Escambia | 46 hr |
| Dec 7, 10:30 AM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 7 days |
| Dec 7, 10:30 AM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 7 days |
| Dec 7, 10:17 AM CST | River Flood Warning | MOB | Okaloosa | 47 hr |
| Dec 7, 10:25 AM CST | River Flood Warning | MOB | Okaloosa, Santa Rosa | 46 hr |
Nearby
Flash Flood Watches in Alabama, 2018Flash Flood Watches in Florida, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.